Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Constructing two-weight codes with prescribed groups of automorphisms

Title data

Kohnert, Axel:
Constructing two-weight codes with prescribed groups of automorphisms.
In: Discrete Applied Mathematics. Vol. 155 (1 June 2007) Issue 11 . - pp. 1451-1457.
ISSN 0166-218x
DOI: https://doi.org/10.1016/j.dam.2007.03.006

Abstract in another language

We construct new linear two-weight codes over the finite field with q elements. To do so we solve the equivalent problem of finding point sets in the projective geometry with certain intersection properties. These point sets are in bijection to solutions of a Diophantine linear system of equations. To reduce the size of the system of equations we restrict the search for solutions to solutions with special symmetries.

Two-weight codes can be used to define strongly regular graphs. We give tables of the two-weight codes and the corresponding strongly regular graphs. In some cases we find new distance-optimal two-weight codes and also new strongly regular graphs.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Finite projective geometry; Two-weight codes; Strongly regular graphs
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 14:58
Last Modified: 22 Jan 2015 14:58
URI: https://eref.uni-bayreuth.de/id/eprint/5796